# SDR ASAA2019083030601

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 27,014 hours, 8,810 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG HPTACC LEAKING, 16 DROPS PER MINUTE. GROUNDED - YES. ON DEFERRAL.
